# SDR ASAA0380498

- Difficulty date: June 17, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OVERWING EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED ASSOCIATED POWER SUPPLY.  LIGHTS THEN OPERATED PROPERLY.  (M)
